Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-16-2013, 05:44 PM
Absinthe Absinthe is offline
Junior Member
 
Join Date: Aug 2013
Posts: 1
Default Singulair and Side Effects

You are not imagining things if you believe your meds are causing serious side effects.

I was diagnosed with COPD in October of 2007. Singulair was the meds of choice for my doctor and I began taking it while hospitalized. I was never a 'thin' person, but my weight was easily under 120 most of the time. I did not stop working out, and was serious about limiting my calorie intake because I knew additional weight would make my breathing more difficult.

Since October of 2007 I have gained 60 pounds. I have dieted with every conceivable diet, stopped drinking soda, cut out sugar, flour, breads, potatoes. I workout sometimes 2x a day and yet the weight has increased, rather than decreased. Thyroid tests show have had all normal results.

My new doctor had me stop taking Singulair 2 weeks ago and I have just begun to see and feel the difference in my weight. Unfortunately, it did assist with breathing, but I am confident the weight loss will offset the meds. I am using Spiriva now, and am hopeful my breathing will continue to improve.

Never let a doctor tell you a medication 'absolutely cannot' cause a side effect. No one knows your body like you, and if a condition did not exist before you started taking a particular medication but exists now...you can be pretty sure it is caused by the meds. yes, there are studies and tests, but none are foolproof. Trust your instincts!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:04 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.